Re: iosol by bloodcries ..... Iodine Supplementation Support by VWT Team
Date: 12/11/2011 11:29:56 PM ( 10 years ago ago)
maybe the ammonia or something in it was causing issues. I am going back on nature way kelp tablets for a while, they helped me the most and actually caused the most noticeable detox symptoms (acne, eczema flare up which happens yearly though only in the winter and this was in the summer). The high dose iodoral (50-100mg a day) did nothing for me...literally...gave me a little more deja vu but the iosol made it incredibly uncomfortable I was beginning to get psychotic as I said which the lamictal and trazodone seemed to help with because the 'deja vu' feels very distant now, like I feel more clear headed so if something for bipolar disorder helps me think better then something was going on.
<< Return to the standard message view
fetched in 0.06 sec, referred by www.curezone.com/forums/fmp.asp?i=1890093